Spiriva HandiHaler - Does Spiriva or Symbicort contribute to weight gain?

Answers (1)

Anonymous

26 May 2011

Hello,

Weight gain is not listed as as a possible side effect of Spiriva.

List of possible side effects:

http://www.drugs.com/sfx/spiriva-side-effects.html

________________________________________________________________

Hunger is listed as a severe side effect of Symbicort and it can be related to weight gain, if you experience this possible side effect you must seek medical attention ASAP.-

List of possible side effects:

http://www.drugs.com/sfx/symbicort-side-effects.html

Take care.-

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Chronic Obstructive Pulmonary Disease, Maintenance - I am using Spiriva, Zopenex nebulizer 4times a?

... day,Proventil HFA, & Symbicort. I wonder if this is a little to much ?

2 answers 7 Aug 2009

My husband was recently diagnosed with COPD his dr is giving him two types of breathers?

One being Combivent and they other is Symbicort 160/4.5. His lung capacity is 45 percent. Since starting these breather he has just lost all of his ...

5 answers 7 Jun 2010

What would you experience if you are allergic to Symbicort?

Chronic Obstructive Pulmonary Disease - I've been diagnosed w/COPD and am on oxygen. About 8 months ago my Pulm. specialist put me on Spiriva ...

2 answers 30 Jun 2010

IhaveCOPD. I take theophylline, singulair, spiriva, and symbicort. It seems like overkill?

If they were effective, wouldn,t we be taking one or two. I am afraid of the long term effect. These drugs have so many side effects.

2 answers 7 Jun 2011

How long does takes spiriva to be gone from my body after using it for 8 days?

I have been taking spiriva handihaler 18 for 8 days but I got supra ventricular tachycardia after few days using it together with pulmicort 400. I ...

0 answers 22 Apr 2013